MathSciNet Relay Station
MathSciNet bibliographic data
MR22857 (9,270b) 10.0X
Mordell, L. J. On some Diophantine equations $y\sp 2=x\sp 3+k$ with no rational solutions. Arch. Math. Naturvid. 49, (1947). no. 6, 143–150.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement